# SDR USAAD96090

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47507
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS HAVE FAINT GLOW IN CEILING COMPANION WAY AND FIRST CLASS.  REPAIRED SHORTED WIRE AT AFT COMPANION WAY EMERGENCY LIGHT, AND REPLACED POWER SUPPLY B5-24.  (M)
